# SDR R61A201203150172

- Difficulty date: March 15, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 8,377 hours, 8,425 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Epsu
- Part number: 301450401
- Part serial: 0418
- Condition: Inoperative
- Location: Landing Gear
- Part time: 8,377 hours, 8,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LG CAUTION LIGHT SHORTLY AFTER TAKEOFF, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT DEN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT IS STILL CURRENTLY OUT OF SERVICE.  MAINTENANCE REMOVED AND REPLACED THE ELECTRONIC PROXIMITY SWITCH UNIT PER BOMBD AMM, OPS CHECK GOOD.
